I had energy supplements now feeling dizzy and passed out today?
Over the weekend i was using energy supplements followed with extreme physical activity most of the day. When i had woken up monday, i was incredibly dizzy and almost had a drunk feeling. Today , the feeling is still here, and i also passed out earlier. I take three medications including abilify, lexapro, and lamictal (cant remember how to spell it). This is the first time i had ever felt like this and am concerned as to whether this will pass, or i need medical attention. Age:20 Male
Hi,these are common side effects of lexapro,lamictal and ambilify so you need to revise with your doctor for changing the drug or dose modification.
This will pass, avoid drinking alcohol with energy supplements in the future
I laboratory check up is v imp ,
Yes it’s v common side effects with the medication s your are taking, but I need to do CBC ، check your blood pressure sitting and standing.. .
Thanks for the query..
You should check with your Physician to rule out side effects of drugs that you are taking..
If it is drug induced then dose titration or changing the drugs can help in resolving the symptoms..
Hope this helps..
Also I would like to advise you to avoid operating any heavy machinery or driving to avoid accident due to dizziness..
Take appropriate rest and a nutritious diet..